# SDR RU3A0921

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 6,690 hours, 3,213 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE DUAL BLEED AIR LIGHT INDICATION (TAIL COMPARTMENT OVERHEAT WARNING).  EMERGENCY / ABNORMAL CHECKLIST COMPLETED AND BLEED AIR SYSTEM ISOLATED.  LIGHTS REMAINED ILLUMINATED AND PRECAUTIONARY, OVERWEIGHT LANDING MADE.  LIGHTS WENT OUT APPROXIMATELY 20 MINUTES AFTER LANDING.  FOUND SMALL LEAK AT BLEED AIR COUPLING DIST DUCT.  REPLACED SEALS.  REMOVED AND REPLACED RT FORWARD LOOP DETECTOR CONTROL BOX.
